MAUDE Adverse Event Report: ASCOM SWEDEN AB TELLIGENCE BRIDGE SOFTWARE; NURSE CALL SYSTEM

ASCOM SWEDEN AB TELLIGENCE BRIDGE SOFTWARE; NURSE CALL SYSTEM
Model Number NGTELL73-S
Medical Device Problem Codes Device Alarm System (1012); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Death
Event or Problem Description
At approximately 01:20 eest on (b)(6) 2025, a patient was found lifeless by clinical staff at a customer site (hospital) in finland in room 38 on ward 4b.Clinical staff immediately started cpr, and attempted to initiate a "cpr alarm" by pressing the emergency button on the ascom telligence nurse call 'nubm3-he bedside module' device mounted on the wall, but the alert did not register in the telligence nurse call system.The clinical staff discovered that the telligence nurse call system was not registering the nurse call events from the telligence nurse call devices within room 38 on ward 4b.The patient subsequently was reported deceased after resuscitation attempts were unsuccessful.The problem reported was confirmed to be due to telligence nurse call room devices in room 38 being "offline" starting from 13:16 eest on (b)(6) 2025.The telligence nurse call system worked as intended to annunciate the errors for the offline room devices on the staff console in ward 4b, but clinical staff did not respond to such alert and room devices remained in an offline state.The issue was reported to ascom after the event and a field engineer restored functionality on (b)(6) 2025 by disconnecting and reconnecting power to the nudl4s-h dome light for room 38, which all the offline room devices were connected to.The reason for the room devices going "offline" is still undetermined and under investigation.There is currently no evidence to suspect other devices are impacted by this issue and any risk is considered sufficiently mitigated via the controls designed within the system which ensure end users are alerted to any device failures as soon as they occur.
 
Additional Manufacturer Narrative
The system which is distributed in finland is the telligence bridge software 7.3.3 (udi: (b)(4) which was not released on the us market.The telligence 7.4 (udi: (b)(4) is the first version of telligence 7.X system introduced in the us market, but which is similar to the telligence bridge software v7.3.3.Additionally, the room devices which were reported to be offline during this event are the eu variants of these devices, which feature some differences but are similar to the us variants.While this event involves both software and hardware, the main system software (i.E.Telligence bridge software) has been identified as the suspected product as investigation of the hardware has not identified any specific fault and the root cause of the issue has yet to be determined.There is not currently considered to be any need for corrective action on the us market in response to this event.

Brand Name
TELLIGENCE BRIDGE SOFTWARE
Common Device Name
NURSE CALL SYSTEM
Manufacturer (Section D)
ASCOM SWEDEN AB
grimbodalen 2
vastra gotaland, gothenburg SE-41 749
SW  SE-41749
Manufacturer Contact
sarah jolleys
300 perimeter park dr
morrisville, NC 27560
9198155004
MDR Report Key23429839
Report Number3008952681-2025-00001
Device Sequence Number8179166
Product Code IQA
UDI-Device Identifier17350088671426
UDI-Public(01)17350088671426(10)7.3.3(11)240122
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGTELL73-S
Device Catalogue NumberSW000795/070303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown